# SDR 2010FA0000804

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N47TJ
- Make and model: Beech F33A
- Aircraft serial: CE1288
- Engine: Cont IO550B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Condition: Worn
- Location: Altern Drive
- Component: Alternator, Kelly
- Component part number: 649304R
- Stage of operation: TO
- How discovered: C
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

GEAR DRIVEN ALTERNATOR, DRIVE END MAIN SHAFT BEARING RETAINER EARS TORN OFF ALLOWING EXCESSIVE MAIN SHAFT END PLAY IN EXCESS OF .100 . EXCESSIVE END PLAY OF SHAFT CAUSED ALTERNATOR DRIVE END BEARING TO BADLY GAUL THE ALTERNATOR CASE AND ALTERNATOR BRUSHES TO WANDER ON THE SLIP RINGS INTERMITTENTLY TRIPPING THE OVERVOLTAGE RELAY. ALTERNATOR WAS ON THE VERGE OF A CATASTOPHIC FAILURE WHEN REMOVED.
